# SDR UIEA2020091401988

- Difficulty date: September 8, 2020
- Submitted: September 14, 2020
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 72,429 hours, 16,306 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Acoustic Panel
- Condition: Damaged
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AS PER AMM 72-00-00-206-167-H00,TABLE 642, FIGURE 628 CONDITION: DAMAGED ACOUSTICAL PANELS AFT OF THE FAN BLADES, CONTINUE IN-OPERATION LIMIT 10 FLIGHT CYCLES OR 100 FLIGHT HOURS.  OPENED NON-MEL 134014.  APPLIED RTV SEALANT TO ACOUSTIC PANEL DAMAGE AT 4 O'CLOCK POSITION AFT OF FAN BLADES ON NR 2 ENG, IAW B767 AMM 72-33-01.  THIS CLEARS NON MEL 134014, MCC EDGAR NOTIFIED.  ALL PLACARDS REMOVED.
